# SDR ASAA11710688

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 42,146 hours, 18,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091007
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT AIRCRAFT REAR IS LOOSE (FALLING OFF).  RE-INSTALLED EMERGENCY LIGHT COVER ON RT AFT POSITION ADJACENT TO R2 DOOR.
